BibTeX record journals/endm/ZanellaD06

download as .bib file

@article{DBLP:journals/endm/ZanellaD06,
  author    = {Corrado Zanella and
               Eva Ferrara Dentice},
  title     = {Bose-Burton type theorems for finite Grassmannians},
  journal   = {Electron. Notes Discret. Math.},
  volume    = {26},
  pages     = {59--66},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.endm.2006.08.014},
  doi       = {10.1016/j.endm.2006.08.014},
  timestamp = {Thu, 14 Oct 2021 09:00:07 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/ZanellaD06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics